# SDR DALA14036415645

- Difficulty date: June 17, 2014
- Submitted: June 18, 2014
- Operation: Air carrier
- Aircraft: N545US
- Make and model: Boeing 757251
- Aircraft serial: 26492
- Aircraft time: 56,644 hours, 18,333 cycles
- System (JASC): 2120 · Air Distribution System
- Part: Unknown
- Condition: Odor
- Location: Cabin
- Stage of operation: CR
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

APPROXIMATELY +45 HOURS IN FLIGHT F/A AND PAX NOTED ELECTRICAL BURNING ODOR FROM AROUND MONITOR AT ROW 30.  ODOR CAME AND WENT FOR APPROXIMATELY 15 MINUTES, THEN NO ODOR.  PERFORMED A DETAIL INSPECTION AT ROW 30 IN CEILING AND SURROUNDING  AREAS.  UNABLE TO LOCATE ANY SOURCE OF ELECTRICAL BURNING IAW AMM 025-50.  OK FOR SERVICE.
